# SDR MALA060541

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,864 hours, 24,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3, AND FS 630, ON THE INBOARD VERTICAL FLANGE, IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S53077.  REF: EAMS WORK ORDER 214375 TASK 1508.
